Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cinnamon allergy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help u
User :   i seem to be allergic to cinnamon
User :   i used some toothpaste which is based with it
Doctor :   ok
User :   now my tongue is sore
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   ok
Doctor :   do yu get any rashes after having cinnamon
User :   i never noticed
User :   but my tongue does get irritated
User :   wth chewing gum etc
Doctor :   ok
User :   its feels like i have burned it with hot tea
Doctor :   how do yu know yu are allergic to it
Doctor :   do yu any other problem
User :   i always have been getting this problem since i was young but now it is really bd
User :   after that toothpaste
Doctor :   like itching, cold following cinnamon intake
Doctor :   ok
User :   its mainly my throat and my tongue
Doctor :   its better to avoid that tooth paste
User :   taste buds are sore
User :   what can i use
Doctor :   have fluorinated one
User :   im taking histal
User :   will it help
User :   histal elixir
Doctor :   take gel containing tooth pastes

Doctor :   as they wont have burning sensation
Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor